# SDR SWIA202408230612

- Difficulty date: June 12, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER COCKPIT FLOOR BEAM AT LBL12 IS CRACKED     (C-CHECK RO 8/22/2024)    REMOVED DAMAGED SECTION AND FABRICATED AND INSTALLED CENTER COCKPIT FLOOR BEAM, LBL12 BETWEEN FS250 - FS280 REF CRJ700 SRM 53-11-43-201-003-A01 REPAIR TYPE IVCOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
